5 Publications

Mark all

[5]
2020 | Preprint | IST-REx-ID: 7389   OA
Geher GP, Titkos T, Virosztek D. Isometric study of Wasserstein spaces - the real line.
View | Files available
 
[4]
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. 2019. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 576, 67–78.
View | DOI | Download (ext.) | arXiv
 
[3]
2019 | Conference Paper | IST-REx-ID: 7035   OA
Geher GP, Titkos T, Virosztek D. 2019. Dirac masses and isometric rigidity. Kyoto RIMS Kôkyûroku. Research on isometries as preserver problems and related topics vol. 2125. 34–41.
View | Download (ext.)
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér GP, Titkos T, Virosztek D. 2019. On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications. 480(2), 123435.
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek D. 2018. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 84(1–2), 65–80.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

5 Publications

Mark all

[5]
2020 | Preprint | IST-REx-ID: 7389   OA
Geher GP, Titkos T, Virosztek D. Isometric study of Wasserstein spaces - the real line.
View | Files available
 
[4]
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. 2019. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 576, 67–78.
View | DOI | Download (ext.) | arXiv
 
[3]
2019 | Conference Paper | IST-REx-ID: 7035   OA
Geher GP, Titkos T, Virosztek D. 2019. Dirac masses and isometric rigidity. Kyoto RIMS Kôkyûroku. Research on isometries as preserver problems and related topics vol. 2125. 34–41.
View | Download (ext.)
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér GP, Titkos T, Virosztek D. 2019. On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications. 480(2), 123435.
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek D. 2018. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 84(1–2), 65–80.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed